What does a dent with slight bruising at the top of the forehead,indicate?
User rating for this question
A dent with slight bruising just started appearing at the top of my forehead last night. What does that mean? Should I make an appt with my doctor?
Posted Mon, 20 Jan 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Dent with slight bruising-injury-accident-at home. Detailed Answer: Hi my dear, The dent with slight bruising at the top of your forehead you noticed last night could be related to any recent trauma you had (injury at the site). If you do not remember and "around-home-accident", I'd like to get more of your medical data: - are you on any meds currently? - apart uterine problems, are you having any other problem related to hypertension,heart disease,diabetes,dislipidemia or others? - have you experienced any difficulty in breathing or common cold-like symptoms recently? These data would help me assist you further! I'd advise to apply cold compresses to the dent area as it is the second day you noticed it. If no improvement within a couple of days (i.e. you notice the dent is enlarging or is not cleared); then, should consult a dermatologist. Looking forward to kindly have the requested data! Thank you! Dr.Alba
Follow-up: What does a dent with slight bruising at the top of the forehead,indicate? 5 hours later
No accidents whatsoever. The only med I am on is CalmaraPro patch. I have been having slight dizzy occurrences. They usually occur when I come to a stop when driving. Very odd. Just had an EKG before my D&C and everything was fine. Occasional shortness of breath though. Was contributing that to sinus stuffiness. Interesting about consulting a dermatologist. It doesn't seem like a skin thing to me. It feels like my skull has a new dent like I ran into something or something fell on me but neither of those things happened! I will try the cold compresses. Oh! The week before Christmas I had 3 ophthalmic migraines which I've never experienced before. The ophthalmologist said it might have happened because of general anesthesia for the d&c. Can't think of anything else. Thanks!
Answered by Dr. Albana Sejdini 5 hours later
Brief Answer: ClimaraPro Patch possible side effects... Detailed Answer: Hi back my dear, I am glad to come to know your EKG was fine and you do not have heart problems. With regards to the dent, as it occurs when you come to stop when driving, then, it might be related to changes in the pressure in the local blood veins. Although it does not seem a skin problem to you, however, I still insist to get checked by a dermatologist who will guide your further. If you are using ClimaraPro patch, which contains female hormones; I'd suggest to consult with your OG specialist about the side effects of using such patch such as dizziness and blood clotting issues. All the best! Dr.Alba